The use of analgesics by mouth, injection, or topical is often an important cause of gastritis, gastric, duodenal or esophageal ulcer.
The use of analgesics (such as salicylate, ibuprofen and diclofenac) by mouth, injection, or topical is often an important cause of gastritis, gastric, duodenal or esophageal ulcer. Some believe that the use of few analgesics for bone or abdomen pain and headaches will not lead to side effects and this is not true, as it may vary from person to person in terms of the effect of analgesic treatment. A serious side effect of painkillers other than their effect on the digestive system is the occurrence of hepatitis with varying degrees where it can be mild and easy to treat and may be severe leading to serious consequences up to liver failure. Another serious symptom of painkillers, which we often see is renal failure which may also be mild and easy to treat or may lead to severe kidney function failure, which requires the use of dialysis temporarily or permanently in the case of a previous renal insufficiency. There are also many other side effects of analgesics, the most important of which is the occurrence of bleeding tendency which may lead to bleeding. Here are the symptoms of gastrointestinal and liver side effects that may occur as a result of receiving NSAIDs: - Severe abdominal pain. - Symptoms of GERD. - Heamatemesis. - Melena. - Jaundice. - Symptoms of acute hepatitis. The effects of gastritis or gastric and duodenal ulcers resulting from receiving analgesics are diagnosed by gastroscopy, and are also treated medically or endoscopically. These side effects are treated by discontinuation of analgesics aided with antaacid treatments and treatment of H. pylori bacteria if diagnosed, follow-up of liver functions, complete blood picture and gastroscopy follow-up if necessary.